hrvatski jezikClear Cookie - decide language by browser settings

Items where Author is "Abanov, Alexander G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Franchini, Fabio; Abanov, Alexander G. (2005) Asymptotics of Toeplitz Determinants and the Emptiness Formation Probability for the XY Spin Chain. Journal of Physics A: Mathematical and General, 38 (23). ISSN 0305-4470

Abanov, Alexander G.; Franchini, Fabio (2003) Emptiness Formation Probability for the Anisotropic XY Spin Chain in a Magnetic Field. Physics Letters A, 316 (5). pp. 342-349. ISSN 0375-9601

This list was generated on Tue Jun 18 02:15:27 2024 UTC.
Increase Font
Decrease Font
Dyslexic Font